# SDR LR7A02035

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,091 hours, 19,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Fs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB0505 FOUND CARGO DOOR 2 EA. CRACKED ANGLES AT FS 1020, WL 256, BL0 & RBL 10.REPAIRED IAW SRM SMP 583 51-140-19.  NR 0021.
